Representation of Ito integrals by Lebesgue/Bochner integrals

Authors

    Authors

    Q. Lu; J. M. Yong;X. Zhang

    Comments

    Authors: contact us about adding a copy of your work at [email protected]

    Abbreviated Journal Title

    J. Eur. Math. Soc.

    Keywords

    Ito integral; Lebesgue integral; Bochner integral; range inclusion; Riesz-type Representation Theorem; STOCHASTIC DIFFERENTIAL-EQUATIONS; BANACH-SPACES; CONTROLLABILITY; OPERATORS; Mathematics, Applied; Mathematics

    Abstract

    In [22], it was proved that as long as the integrand has certain properties, the corresponding Ito integral can be written as a (parameterized) Lebesgue integral (or Bochner integral). In this paper, we show that such a question can be answered in a more positive and refined way. To do this, we need to characterize the dual of the Banach space of some vector-valued stochastic processes having different integrability with respect to the time variable and the probability measure. The latter can be regarded as a variant of the classical Riesz Representation Theorem, and therefore it will be useful in studying other problems. Some remarkable consequences are presented as well, including a reasonable definition of exact controllability for stochastic differential equations and a condition which implies a Black-Scholes market to be complete.

    Journal Title

    Journal of the European Mathematical Society

    Volume

    14

    Issue/Number

    6

    Publication Date

    1-1-2012

    Document Type

    Article

    Language

    English

    First Page

    1795

    Last Page

    1823

    WOS Identifier

    WOS:000311877200003

    ISSN

    1435-9855

    Share

    COinS
     

    Accessibility Statement

    This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.